# SDR GTIA021314

- Difficulty date: October 25, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4914088501
- Condition: Bent
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - COULD NOT GET GEAR LIGHT TO TURN FROM RED TO GREEN WHEN USING EMERGENCY GEAR EXTENSION BOTH PRESSURIZED AND UNPRESSURIZED HYDRAULICS.  REMOVED SHAFT, SPRING, RETAINER BLOCK, SUPPORT AND ARM.  UPON FURTHER INSPECTION FOUND ARM BENT, BEARINGS WORN IN SPRING RETAINER BLOCK, BEARING IN SUPPORT WORN AND COVER BROKEN.  INSTALLED SHAFT, NEW SUPPORT ASSEMBLY, SPRING ARM AND BLOCK ASSEMBLY AS AN ASSEMBLY.  (M)
